# SDR ASAA0240081

- Difficulty date: July 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTING AT ROW 16 INOPERATIVE.  REPLACED BROKEN WIRE.  LIGHTS THEN FUNCTIONED PROPERLY.  (M)
